Unramified correspondences

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationAlgebraic number theory and algebraic geometry
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
StatePublished - 2002

Publication series

NameContemporary Mathematics

Cite this

Bogomolov, F., & Tschinkel, Y. (2002). Unramified correspondences. In Algebraic number theory and algebraic geometry (pp. 17-25). (Contemporary Mathematics; Vol. 300). American Mathematical Society.